# SDR SWAA970837

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 5754 · Leading Edge Devices
- Part: Seals
- Condition: Jammed
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED L/E FLAP AND NR 4 SLAT YELLOW TRANSIT LIGHTS REMAINING ILLUMINATED.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REMOVED JAMMED AUX TRACK SLAT SEALS.  INSTALLED NEW PER BOEING M/M.
